# SDR 6GFA202401220001

- Difficulty date: January 10, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N441WJ
- Make and model: Cessna 441
- Aircraft serial: 4410194
- Aircraft time: 8,926 hours, 7,858 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 600
- Component: Right Landing G
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L, O

## Discrepancy

ON APPROACH TO PBI WHEN GEAR WAS SELECTED DOWN, RIGHT GEAR DID NOT INDICATE DOWN.  TOWER WAS ADVISED AND REPORTED THEY DID NOT HAVE A VISUAL ON RIGHT GEAR.  APPROACH WAS TERMINATED.  AFTER A DISCUSSION WITH THE TOWER THE DECISION TO LAND AT FLL WAS MADE DUE TO THE AVAILABLE RUNWAY AND EMERGENCY SERVICES.  THE PILOT MADE THE DECISION TO LAND GEAR UP, LANDING WAS UNEVENTFUL WITH NO INJURIES.  (THIS IS A REFILING OF THIS SDR AFTER NOT SEEING VERIFICATION FOR ONE WEEK)
